# SDR JGVR20190919002

- Difficulty date: September 19, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 9,927 hours, 6,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LT AND RT FORWARD FUSELAGE SKINS, LOCATED UNDER AND ADJACENT TO THE FORWARD CHIN FAIRINGS, BY R&R THE FORWARD CHIN FAIRINGS FOR ACCESS, BLENDING, PERFORMING NDT, FABRICATING AND INSTALLING DOUBLERS AND FILLERS AS REQUIRED IN ACCORDANCE WITH ENGINEERING REPAIR ORDER.
